Previous |  Up |  Next


Title: Poznámka o involuci bikvadratické (Czech)
Title: A remark on biquadratic involution (English)
Title: Bemerkung über die biquadratische Involution (German)
Title: Remarque concernant l’involution biquadratique (French)
Author: Sobotka, Jan
Language: Czech
Journal: Časopis pro pěstování matematiky a fysiky
ISSN: 1802-114X (printed edition, 1872-1950)
Volume: 55
Issue: 3
Year: 1926
Pages: 242-244
Summary lang: French
Category: math
idZBL: JFM 52.0644.13
DOI: 10.21136/CPMF.1926.124055
Date available: 2009-08-29T16:50:22Z
Last updated: 2020-07-29
Stable URL:


Files Size Format View
CasPestMatFys_055-1926-3_3.pdf 533.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo